# SDR IPXA2023102390145

- Difficulty date: October 3, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,551 hours, 21,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1003
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT: FRAME STA 1240 S-23L, HAS A DENT AT AFT CARGO. SUPPELMENTAL INSPECTION REQUIREMENTS DEFERRED IAW B757-200PF, REV. 118.00, SRM CHAPTER 53-00-07-2R-6, TABLE #3.
